# SDR KBM2005F00158

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Evaporator
- Part time: 3,143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EVAPORATOR MOTOR, UNIT DOES NOT BLOW ANY AIR.  REMOVED AND REPLACED.  (K)
